A technique is suggested for studying stability of the nonlinear multiconnective system solutions that is based on using the Lyapunov second method. It is assumed that behavior of isolated subsystems is described by nonlinear equations with homogeneous right parts and the constraints are nonlinear and non-stationary. The sufficient conditions of asymptotic stability are obtained for some classes of complex systems by the nonlinear approximation.

Original languageRussian
Pages (from-to)3-13
Number of pages11
JournalAvtomatika i Telemekhanika
Issue number9
StatePublished - 2001

    Scopus subject areas

  • Control and Systems Engineering

ID: 88427135